MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046940750
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dislodgement occurred.A 9.0x40x75cm express ld sent balloon expandable was selected for use.During the procedure, the device was inserted and it was observed that the stent was not attached to the balloon catheter.The detached stent was reportedly found on the scrub table while the team was preparing.The issue was not present upon opening the package.The procedure was then completed using with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: the device was not received for analysis, as it was disposed of by the healthcare facility; therefore, product analysis could not be performed.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review was performed for the express ld iliac / biliary device and confirmed that the event of stent - dislodged outside the patient was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: boston scientific concludes the most probable root cause as unintended use error caused or contributed to event.It was reported that dislodgement occurred outside the patient.The device was not returned for analysis.The timing of the observed event and the fact that the stent was found in the preparation area, indicate that the stent was inadvertently removed from the delivery system during unpacking or preparation.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24519577
Report Number2124215-2026-12256
Device Sequence Number8430345
Product Code NIO
UDI-Device Identifier08714729392330
UDI-Public(01)08714729392330(17)270604(10)34164972
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046940750
Device Catalogue NumberH74938046940750
Device Lot Number0034164972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown